# SDR GTIA2025020638727

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 29,041 hours, 12,807 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 7454000515
- Condition: Dented
- Location: Zone 400
- Part time: 29,041 hours, 12,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN INBOARD FAN COWL ON ENGINE 2 DAMAGE AREA: LENGTH 3.00IN, WIDTH 1.001IN, DEPTH 0.006IN, TIHCKNESS N/A RAF-01 3634033-02 GENERATED.-REPAIRED EXTERNAL SKIN INBOARD FAN COWL ON ENGINE 2 IAW EA #5414-2505 AND AE EA #54-0004-25 PART #1 PERMANENT REPAIR CATEGORY A
